MathSciNet Relay Station
MathSciNet bibliographic data
MR1245248 (94k:60049) 60F15 (60F05 60J15)
Csáki, E.; Földes, A.; Révész, P. On almost sure local and global central limit theorems. Probab. Theory Related Fields 97 (1993), no. 3, 321–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement